# SDR DALA2023021001060

- Difficulty date: February 6, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 108,538 hours, 15,619 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1200 SEAT TRACK ALONG RBL 20 BETWEEN STA 720 AND 742 FOUND EXISTING OLD REPAIR AT STA720. CORRECTIVE ACTION: REPAIRED THE INTERFERENCE BETWEEN THE EXISTING FLOOR BEAM REPAIR AND SEAT TRACK P/N:38123SF009-003 AND WEB P/N:38123SF009-005 LOCATED AREA AS PER VA 97428MA REV E AND CARD NO:5311-01225-06. (2616871)
